Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rademacher multiplicator spaces equal to $ L^\infty$

Authors: Serguei V. Astashkin and Guillermo P. Curbera
Journal: Proc. Amer. Math. Soc. 136 (2008), 3493-3501
MSC (2000): Primary 46E35, 46E30; Secondary 47G10
Published electronically: May 29, 2008
MathSciNet review: 2415033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a rearrangement invariant function space on [0,1]. We consider the Rademacher multiplicator space $ \Lambda(\mathcal{R},X)$ of measurable functions $ x$ such that $ x\cdot h\in X$ for every a.e. converging series $ h=\sum a_nr_n\in X$, where $ (r_n)$ are the Rademacher functions. We characterize the situation when $ \Lambda(\mathcal{R},X)= L^\infty$. We also discuss the behaviour of partial sums and tails of Rademacher series in function spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E35, 46E30, 47G10

Retrieve articles in all journals with MSC (2000): 46E35, 46E30, 47G10

Additional Information

Serguei V. Astashkin
Affiliation: Department of Mathematics and Mechanics, Samara State University, ul. Akad. Pavlova 1, 443011 Samara, Russia

Guillermo P. Curbera
Affiliation: Facultad de Matemáticas, Universidad de Sevilla, Aptdo. 1160, Sevilla 41080, Spain

PII: S 0002-9939(08)09542-7
Keywords: Rademacher functions, rearrangement invariant space
Received by editor(s): May 3, 2007
Published electronically: May 29, 2008
Additional Notes: This work was partially supported by D.G.I. #BFM2006–13000–C03–01 (Spain).
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia